# SDR SWAA2025102024703

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8939Q
- Make and model: Boeing 737-8
- Aircraft serial: 42585
- Aircraft time: 2,511 hours, 1,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH GALLEY FLASHLIGHTS DID NOT TEST.   REPOSITIONES FLASHLIGHTS IN CRADLE & SEALED. FLASHLIGHTS TEST NORMAL PER MM 25-64-00
